×

Found 208 Documents (Results 1–100)

100
MathJax

Microlocal solvability and subellipticity of several classes of pseudodifferential operators with involutive characteristics. (English) Zbl 1390.35445

Oberguggenberger, Michael (ed.) et al., Generalized functions and Fourier analysis. Dedicated to Stevan Pilipović on the occasion of his 65th birthday. Contributions of the 8th, 9th and 10th ISAAC congresses, Moscow, Russia, 2011, Krakow, Poland, 2013 and Macau, China, 2015. Basel: Birkhäuser/Springer (ISBN 978-3-319-51910-4/hbk; 978-3-319-51911-1/ebook). Operator Theory: Advances and Applications 260. Advances in Partial Differential Equations, 171-184 (2017).
MSC:  35S05
PDF BibTeX XML Cite
Full Text: DOI

Symplectic inverse spectral theory for pseudodifferential operators. (English) Zbl 1277.47065

van den Ban, Erik P. (ed.) et al., Geometric aspects of analysis and mechanics. In honor of the 65th birthday of Hans Duistermaat. Basel: Birkhäuser (ISBN 978-0-8176-8243-9/hbk; 978-0-8176-8244-6/ebook). Progress in Mathematics 292, 353-372 (2011).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Microlocal analysis. (English) Zbl 1184.81091

Bär, Christian (ed.) et al., Quantum field theory on curved spacetimes. Concepts and mathematical foundations. Extended lecture notes of the compact course quantum field theory on curved spacetimes, Potsdam, Germany, October 2007. Berlin: Springer (ISBN 978-3-642-02779-6/hbk; 978-3-642-02780-2/ebook). Lecture Notes in Physics 786, 85-127 (2009).
MSC:  81S30 81T05 81T20
PDF BibTeX XML Cite
Full Text: DOI

On odd Laplace operators. II. (English) Zbl 1075.58018

Buchstaber, V. M. (ed.) et al., Geometry, topology, and mathematical physics. Selected papers from S. P. Novikov’s seminar held in Moscow, Russia, 2002–2003. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3613-7/hbk). Translations. Series 2. American Mathematical Society. 212. Advances in the Mathematical Sciences 55, 179-205 (2004).
MSC:  58J60
PDF BibTeX XML Cite
Full Text: arXiv

A calculus for a class of finitely degenerate pseudodifferential operators. (English) Zbl 1071.35131

Picard, Rainer (ed.) et al., Evolution equations. Propagation phenomena, global existence, influence on non-linearities. Based on the workshop, Warsaw, Poland, July 1–July 7, 2001. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 60, 161-189 (2003).
PDF BibTeX XML Cite

Symbols for semilinear wave equation with conormal Cauchy datas singular at a point. (English) Zbl 1011.35098

Sunada, Toshikazu (ed.) et al., Proceedings of the third Asian mathematical conference 2000, University of the Philippines, Diliman, Philippines, October 23-27, 2000. Singapore: World Scientific. 444-450 (2002).
MSC:  35L70 35A20 35L15
PDF BibTeX XML Cite

Star representation for \(SU(1,n)\). (English) Zbl 1019.22009

Bajo, Ignacio (ed.) et al., Proceedings of the 1st colloquium on Lie theory and applications, Universidade de Vigo, Vigo, Spain, July 17-22, 2000. Vigo: Universidade de Vigo, Servicio de Publicacións. Colecc. Congr. 35, 171-182 (2002).
Reviewer: A.A.Bogush (Minsk)
MSC:  22E46 22E60 22F05
PDF BibTeX XML Cite

Cauchy, Dirichlet, and some inverse problems for the one-velocity Peierls equation of the theory of radiation transmission in a homogeneously absorbing and scattering medium with isotropic sources. (English. Russian original) Zbl 0963.82042

Dokl. Math. 55, No. 1, 132-135 (1997); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 352, No. 2, 176-179 (1997).
MSC:  82C70 85A25 35Q82 47N55
PDF BibTeX XML Cite

Linear partial differential equations with multiple involutive characteristics. (English) Zbl 0884.35184

Rodino, Luigi (ed.), Microlocal analysis and spectral theory. Proceedings of the NATO Advanced Study Institute, Il Ciocco, Castelvecchio Pascoli (Lucca), Italy, 23 September–3 October 1996. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 490, 1-38 (1997).
MSC:  35S05 58J47 35A27
PDF BibTeX XML Cite

On trace theorems for pseudo-differential operators. (English) Zbl 0878.35123

PDF BibTeX XML Cite
Full Text: EuDML

Characteristic sets of differential operators of infinite order. (English) Zbl 0978.35105

Berenstein, Carlos A. (ed.) et al., Geometrical and algebraical aspects in several complex variables. Papers from the conference, Cetraro, Italy, June 1989. Rende: Editoria Elettronica, Semin. Conf. 8, 1-11 (1991).
PDF BibTeX XML Cite

Influence of lower order pseudodifferential terms on the solvability of degenerate elliptic equations. (English. Russian original) Zbl 0733.35046

Lith. Math. J. 30, No. 2, 179-184 (1990); translation from Lit. Mat. Sb. 30, No. 2, 416-422 (1990).
MSC:  35J70 35S15
PDF BibTeX XML Cite
Full Text: DOI

On the local insolvability for a class of P.D.O. with multiple characteristics. (English. Russian original) Zbl 0726.35148

Mosc. Univ. Math. Bull. 45, No. 2, 38-40 (1990); translation from Vestn. Mosk. Univ., Ser. I 1990, No. 2, 61-64 (1990).
MSC:  35S05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software